Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Noticed foreskin swelling after intercourse. Feel burning sensation. Do I need medication?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
Dear Doctor,

I am 38 years old and have had a very sexual life until recently. These days after intercourse my foreskin swells up immediately and I feel a burning sensation. When I try to pull my foreskin back it doesn't go back and pains. However the swelling subsides in a days time. But the situation recurs after having sex. This has been happening for the past year or so. Earlier this never used to happen and I could enjoy sex fully. The situation has got me worried. I don't know if this will go way on its own or should I need medication. Please advise....
Posted Mon, 15 Jul 2013 in General Health
Answered by Dr. E Venkata Ramana 2 hours later

Thank you for your query on Healthcare Magic.

It seems you developed phimosis- a condition in which it is difficult to retract the fore skin back on glans of penis.

This condition occurs due to distal scarring of foreskin because of frequent and recurrent local infections of foreskin and forceful retractions.

With this condition, there will be swelling of penis after sex, and some times obstruction to urine flow if the hole size decreases further with ballooning of foreskin while passing urine.

And I advise you to check for your blood sugar levels also, both fasting and post lunch.

Medications like local steroid cream application may help in early stages.

But circumcision is needed to overcome this problem and to prevent the recurrence in future and you can have normal sexual life as before.

Therefore I advise you to consult Urologist for the examination and to advise you the appropriate intervention.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor